Clinical studies show that around one in every 6 to 7 people that use the erectile dysfunction medication Levitra (Vardenafil Hydrochloride) suffer from headaches. That?s 15 percent of all Levitra users. How normal are Levitra associated headaches though?
Well, headache percentage rates do seem pretty high for Levitra, but is Levitra really the sole cause of all these headaches? Are there not other factors that may also be contributing to these patients headaches? It is uncertain.
Consider this though: About 10 percent of the general US population currently suffers from headaches. That?s over 30 million headache sufferers in the US alone. Many of these people may have never even heard of the drug Levitra.
If we take away that 10 percent then Levitra really only causes headaches in around 5 percent of all users. That would put facial flushing on the top of the list of common side effects related to Levitra usage, since 11 percent of Levitra users report facial flushing (a heat sensation in the facial area).
However, Levitra induced headaches should go away after a couple of hours of having taken the medication. If you do happen to get severe headaches or they just won?t go away then consult your healthcare professional as to what your best course of action should be. Your healthcare provider may also help you determine whether or not Levitra is to blame for your headache and whether or not it is advisable to lower your Levitra dosage or stop the treatment altogether.
Other common side effects associated with Levitra include: stuffy or runny noses, indigestion, nausea, dizziness, back pain, sinusitis, etc. Keep in mind that common side effects of Levitra are those which affect more than 2 percent of the population. Side effects which affect fewer than 2 percent are considered rare side effects.